Structural stability of noncompact Anosov flows and hyperbolic motions in Kepler's problem
Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_4_a6,
author = {Yu. S. Osipov},
title = {Structural stability of noncompact {Anosov} flows and hyperbolic motions in {Kepler's} problem},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1976},
volume = {230},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a6/}
}
Yu. S. Osipov. Structural stability of noncompact Anosov flows and hyperbolic motions in Kepler's problem. Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a6/